# SDR CA140305002

- Difficulty date: March 3, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 55,246 hours
- Engine: Pwa PW120A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790114
- Condition: Failed
- Location: Cockpit
- Part time: 6,789 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, F/O WINDSHIELD SHATTERED.  FLIGHT CREW ELECTED TO DIVERT TO THE NEAREST SUITABLE AIRPORT AND LANDED WITHOUT FURTHER INCIDENT.  VISUAL INSPECTION OF THE WINDSHIELD BY MAINTENANCE CONFIRMED THAT ONLY THE OUTER FACE WAS SHATTERED. DECISION WAS TAKEN TO PERFORM A FERRY FLIGHT IAW SL DH8-SL-56-006. THE RT WINDSHIELD HEAT WAS ISOLATED AND THE ACFT RELEASED.  DURING CLIMB, ARCING OCCURRED AND HOT SPOT WERE OBSERVED ON THE RT WINDSHIELD.  DECISION WAS TAKEN TO RETURN AND THE ACFT LANDED WITHOUT FURTHER INCIDENT.  THE WINDSHIELD WAS REPLACED AND THE ACFT RELEASED FOR SERVICE.
